Skip to main content
Log in

Regularity Results for Stationary Electro-Rheological Fluids

  • Published:
Archive for Rational Mechanics and Analysis Aims and scope Submit manuscript

Abstract

We prove regularity results for weak solutions to systems modelling electro-rheological fluids in the stationary case, as proposed in [27, 31]; a particular case of the system we consider is

where ℰ(u) is the symmetric part of the gradient Du and the variable growth exponent p(x) is a Hölder continuous function larger than 3n/(n+2).

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Accepted March 5, 2002¶Published online August 29, 2002

Communicated by V. Šveràk

Rights and permissions

Reprints and permissions

About this article

Cite this article

Acerbi, E., Mingione, G. Regularity Results for Stationary Electro-Rheological Fluids. Arch. Rational Mech. Anal. 164, 213–259 (2002). https://doi.org/10.1007/s00205-002-0208-7

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00205-002-0208-7

Keywords

Navigation